Open Access
2014 Variational Integrals of a Class of Nonhomogeneous 𝒜 -Harmonic Equations
Guanfeng Li, Yong Wang, Gejun Bao
Abstr. Appl. Anal. 2014(SI33): 1-10 (2014). DOI: 10.1155/2014/697974


We introduce a class of variational integrals whose Euler equations are nonhomogeneous 𝒜 -harmonic equations. We investigate the relationship between the minimization problem and the Euler equation and give a simple proof of the existence of some nonhomogeneous 𝒜 -harmonic equations by applying direct methods of the calculus of variations. Besides, we establish some interesting results on variational integrals.


Download Citation

Guanfeng Li. Yong Wang. Gejun Bao. "Variational Integrals of a Class of Nonhomogeneous 𝒜 -Harmonic Equations." Abstr. Appl. Anal. 2014 (SI33) 1 - 10, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

MathSciNet: MR3176765
Digital Object Identifier: 10.1155/2014/697974

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI33 • 2014
Back to Top